# SDR ASAA2014082508978

- Difficulty date: August 25, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 24,761 hours, 7,618 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS A ONE INCH CRACK INDICATION AT STAB STA 101.90,  EIGHT FT FROM AFT END.  ACFT GROUNDED. REPAIRED SKIN IAW SRM 55-10-01, REPAIR 11.
